# SDR JR2R20240620616

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N87345
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000582
- Aircraft time: 16,740 hours, 10,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 17086116003
- Condition: Corroded
- Location: Fr 90 Rbl 24
- Part time: 16,740 hours, 10,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SUPPORT FITTING UNDER FLOOR GUSSET AT FR90 RBL24 CORRODED. REPLACED.
